Doubling up on Birth Control Pills to fix starting new pack two days late
Patient : I started taking my new pack of birth control pills two days late, instead of starting on the 8th day after my last pill I started the new pack on day 10. Also I experienced spotting while working out on day 10, before I took the pill. I did not take the two pills that I missed, I only took one. However in trying to keep with my original cycle, on the two days that would have been the last 2 days of my active pills i took 2 pills each day, so my active pills finished on the day they would have if I didn't start the new pack 2 days late.
I am not worried about pregnancy, since i'm not sexually active, but I am wondering if this would affect my cycle, will my period not start on the day it usually does, will it be heavy and painful (I started birth control because I was having extremely painful an heavy periods).
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.